MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10800175
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pca administration kit was separated.The following information was received by the initial reporter with the following: when checking a new pca syringe and tubing the tubing tip snapped off into the pca syringe and was no longer able to be used in the pump.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 10800175 batch#: 22125034.It was reported by the customer that the tubing tip snapped off into the pca syringe and was no longer able to be used in the pump.Rcc received a complaint via email.When checking a new pca syringe and tubing the tubing tip snapped off into the pca syringe and was no longer able to be used in the pump.
 
Additional Manufacturer Narrative
It was reported by the customer that the tubing tip snapped off into the pca syringe and was no longer able to be used in the pump.One sample and one photo was received for quality investigation.Visual inspection of the sample indicates that there is a piece of a needleless syringe broken off into a female luer connector of the sample of (b)(6).There was no issue found with the tubing sample of (b)(6), however, the syringe tip was broken off into the female luer connector.Further examination of the damage looks as if there syringe tip connection may have not been inserted straight into the corresponding luer connection causing the tip of the syringe to crack into the female connection.The customer complaint of separation was not confirmed, however, there is component damage of the syringe into the female connector.The investigation was continued at the manufacturing location to determine if the failure was caused to the manufacturing of the product.It was determined by manufacturing that the damage on the sample could not be create during manufacturing.The root cause for the damage could not be determined.A device history record review for model 10800175 lot number 22125034 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PCA ADMINISTRATION KIT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20750517
Report Number9616066-2024-01712
Device Sequence Number4499436
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408(11)221125(17)251202(10)22125034
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2025
Device Catalogue Number10800175
Device Lot Number22125034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown